American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Yury Grabovsky and Tadele Mengesha. Sufficient conditions for strong local minima: The case of $C^{1}$ extremals. Trans. Amer. Math. Soc. 361 (2009) 1495-1541. MR 2457407.
Abstract, references, and article information   
View Article: PDF

[2] Philip D. Loewen and R. T. Rockafellar. The adjoint arc in nonsmooth optimization . Trans. Amer. Math. Soc. 325 (1991) 39-72. MR 1036004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. A. Simmons. The first and second variations of an $n$-tuple integral in the case of variable limits . Trans. Amer. Math. Soc. 36 (1934) 29-43. MR 1501733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward Kasner. Transversality in space of three dimensions . Trans. Amer. Math. Soc. 30 (1928) 447-452. MR 1501438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. F. Roos. Generalized Lagrange problems in the calculus of variations . Trans. Amer. Math. Soc. 30 (1928) 360-384. MR 1501432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Marston Morse. The foundations of a theory in the calculus of variations in the large . Trans. Amer. Math. Soc. 30 (1928) 213-274. MR 1501428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] H. A. Simmons. The first and second variations of a double integral for the case of variable limits . Trans. Amer. Math. Soc. 28 (1926) 235-251. MR 1501342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Paul R. Rider. The figuratrix in the calculus of variations . Trans. Amer. Math. Soc. 28 (1926) 640-653. MR 1501368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Marston Morse. Relations between the critical points of a real function of $n$ independent variables . Trans. Amer. Math. Soc. 27 (1925) 345-396. MR 1501318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Elizabeth LeStourgeon. Minima of functions of lines . Trans. Amer. Math. Soc. 21 (1920) 357-383. MR 1501150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David M. Smith. Jacobi's condition for the problem of Lagrange in the calculus of variations . Trans. Amer. Math. Soc. 17 (1916) 459-475. MR 1501053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] G. A. Bliss and A. L. Underhill. The minimum of a definite integral for unilateral variations in space . Trans. Amer. Math. Soc. 15 (1914) 291-310. MR 1500981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gilbert Ames Bliss. The Weierstrass $F$-function for problems of the calculus of variations in space . Trans. Amer. Math. Soc. 15 (1914) 369-378. MR 1500985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marion Ballantyne White. The dependence of focal points upon curvature for problems of the calculus of variations in space . Trans. Amer. Math. Soc. 13 (1912) 175-198. MR 1500914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1